Volumes and issues

Number 1
Pages 3-18
Omer Acan, Dumitru Baleanu
A new numerical technique for solving fractional partial differential equations
Download: mmn_2291.pdf - details
Pages 19-28
Ana Maria Acu, Carmen Violeta Muraru, Voichita Adriana Radu
On the monotonicity of $q$-Schurer-Stancu type polynomials
Download: mmn_1785.pdf - details
Pages 29-35
Ghasem A. Afrouzi, Mahnaz Bagheri, Armin Hadjian
Existence of two symmetric solutions for Neumann problems
Download: mmn_1949.pdf - details
Pages 37-47
H. Gulsun Akay, U. Ege Arslan
On the Barr exactness property of $\mathsf{BXMod/R}$
Download: mmn_1695.pdf - details
Pages 49-61
Ali Al-Qahtani, Shaban Aly, Fatma Hussien
Impact of migration on epidemiological dynamics with saturated incidence rate
Download: mmn_2305.pdf - details
Pages 63-76
S. Ebrahimi Atani, M. Khoramdel, S. Dolati Pishhesari
Purely Baer modules and purely Rickart modules
Download: mmn_1484.pdf - details
Pages 77-94
Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor, Awais Gul Khan
Some new classes of convex functions and inequalities
Download: mmn_2179.pdf - details
Pages 95-109
Essam Awwad, István Győri, Ferenc Hartung
BIBO stability of discrete control systems with several time delays
Download: mmn_2335.pdf - details
Pages 111-124
H. Aydi, A. Felhi, Erdal Karapinar, S. Sahmim
A Nadler-type fixed point theorem in dislocated spaces and applications
Download: mmn_1652.pdf - details
Pages 125-139
Abdulrasool Azizi
On strongly prime submodules
Download: mmn_1670.pdf - details
Pages 141-147
Cigdem Bicer, Celil Nebiyev, Ali Pancar
Generalized supplemented lattices
Download: mmn_1974.pdf - details
Pages 149-156
Serap Bulut
Coefficient estimates for a class of analytic bi-univalent functions related to pseudo-starlike functions
Download: mmn_2118.pdf - details
Pages 157-170
René Erlín Castillo, Humberto Rafeiro, Eduard Trousselot
A note on Merentes--Riesz bounded variation spaces
Download: mmn_1988.pdf - details
Pages 171-189
Sergio A. Celani
Quasi-semi-homomorphisms and generalized proximity relations between Boolean algebras
Download: mmn_1803.pdf - details
Pages 191-200
Junesang Choi, Rakesh K. Parmar
The incomplete Srivastava's triple hypergeometric functions $\gamma_{A}^{H}$ and $\Gamma_{A}^{H}$
Download: mmn_1503.pdf - details
Pages 201-209
Ginkyu Choi, Younseok Choo
On the reciprocal sums of square of generalized bi-periodic Fibonacci numbers
Download: mmn_2390.pdf - details
Pages 211-234
Sheetal Deshwal, Ana Maria Acu, P. N. Agrawal
Rate of convergence of q-analogue of a class of new Bernstein type operators
Download: mmn_2265.pdf - details
Pages 235-239
Xiaoying Du, Lei Zhang
On the Dedekind sums and its new reciprocity formula
Download: mmn_1664.pdf - details
Pages 241-247
Petro Feketa, Olena A. Kapustian, Mykola M. Perestyuk
Stability of trivial torus of nonlinear multifrequency systems via sign-definite quadratic forms
Download: mmn_2541.pdf - details
Pages 249-254
Ioan Gavrea, Mircea Ivan, Vicuta Neagos
A mean value theorem for $n$-simple functionals in the sense of Popoviciu
Download: mmn_2197.pdf - details
Pages 255-271
Sarra Guechi, Amar Debbouche, Delfim F. M. Torres
Approximate controllability of impulsive non-local non-linear fractional dynamical systems and optimal control
Download: mmn_2486.pdf - details
Pages 273-289
O. Gurgun, S. Halicioglu, A. Harmanci
Quasipolarity of special Morita context rings
Download: mmn_2288.pdf - details
Pages 291-302
Emilia Haluskova
Monounary algebras with easy direct limits
Download: mmn_1744.pdf - details
Pages 303-317
Anas Ahmad Abu Joudeh, Gyorgy Gat
Convergence of Ces\'{a}ro means with varying parameters of Walsh-Fourier series
Download: mmn_2347.pdf - details
Pages 319-336
Arun Kajla, Tuncer Acar
Blending type approximation by generalized Bernstein-Durrmeyer type operators
Download: mmn_2216.pdf - details
Pages 337-353
Mustafa Kudu, Ilhame Amirali, Gabil M. Amiraliyev
Uniform numerical approximation for parameter dependent singularly perturbed problem with integral boundary condition
Download: mmn_2455.pdf - details
Pages 355-363
M. Mechacha, M. A. Boutiche, M. Rahmani, D. Behloul
Some results for q-poly-Bernoulli polynomials with a parameter
Download: mmn_2435.pdf - details
Pages 365-383
Mohsen Hosseinzadeh Moghaddam, Reza Allahyari, Mohsen Erfanian Omidvar, Mahmoud Hassani
Infinite systems of integral equations in Fr\'{e}chet spaces using the notion of L-functions
Download: mmn_2268.pdf - details
Pages 385-396
A.H. Mokhtari, H.R. Ebrahimi Vishki
More on Lie derivations of a generalized matrix algebra
Download: mmn_1611.pdf - details
Pages 397-411
Benedek Nagy
Generalised distances of sequences I: $B$-distances
Download: mmn_2058.pdf - details
Pages 413-422
Mehdi Fatehi Nia
Various shadowing properties and their equivalent for expansive iterated function systems
Download: mmn_1623.pdf - details
Pages 423-430
Ismail Nikoufar
A correction to approximation of generalized homomorphisms in quasi-Banach algebras
Download: mmn_2065.pdf - details
Pages 431-437
Mamoru Nunokawa, Janusz Sokol
On strongly starlike functions of order $(\alpha,\beta)$
Download: mmn_1945.pdf - details
Pages 439-459
Zdenek Oplustil
Oscillatory properties of certain system of non-linear ordinary differential equations
Download: mmn_2391.pdf - details
Pages 461-468
M. Oveisiha
Characterizations of strong well-posedness for a class of multi-valued variational inequalities
Download: mmn_2035.pdf - details
Pages 469-482
Milos Z. Petrovic
Canonical almost geodesic mappings of type $\underset\theta\pi{}_2(0,F)$, ${\small\theta\in\{1,2\}}$ between generalized parabolic K\"ahler manifolds
Download: mmn_1908.pdf - details
Pages 483-490
N. Phrommarat
On a power of $n$-ary relational systems carried by strong homomorphisms
Download: mmn_2383.pdf - details
Pages 491-503
D. G. Prakasha, B. S. Hadimani
On the conharmonic curvature tensor of Kenmotsu manifolds with generalized Tanaka-Webster connection
Download: mmn_1596.pdf - details
Pages 505-515
Biljana Radicic
On $k$-circulant matrices involving the Fibonacci numbers
Download: mmn_1779.pdf - details
Pages 517-525
Voichita Adriana Radu
Quantitative estimates for some modified Bernstein-Stancu operators
Download: mmn_1548.pdf - details
Pages 527-536
Adem Sahin
Inverse and factorization of triangular Toeplitz matrices
Download: mmn_1780.pdf - details
Pages 537-553
A. Samadi
Applications of measure of noncompactness to coupled fixed points and systems of integral equations
Download: mmn_2532.pdf - details
Pages 555-567
Anatolij M. Samoilenko, Yarema A. Prykarpatskyy, Denis Blackmore, Anatolij K. Prykarpatski
A novel integrability analysis of a generalized Riemann type hydrodynamic hierarchy
Download: mmn_2338.pdf - details
Pages 569-579
Branimir Seselja, Anna Slivkova, Andreja Tepavcevic
Sharp partial closure operator
Download: mmn_1972.pdf - details
Pages 581-590
M. Shabani, A. Yousefian Darani
On weak Armendariz modules over commutative rings
Download: mmn_1693.pdf - details
Pages 591-594
Nir Shvalb, Shlomi Hacohen
A short note on nested sums
Download: mmn_1954.pdf - details
Pages 595-610
V.I. Slyn'ko, Cemil Tunc
Global asymptotic stability of nonlinear periodic impulsive equations
Download: mmn_2464.pdf - details
Pages 611-623
Svatoslav Stanek
Boundary value problems for Bagley--Torvik fractional differential equations at resonance
Download: mmn_1809.pdf - details
Pages 625-629
Jenő Szigeti
Professor Miklós Rontó on the Occasion of his 75th Birthday
Download: mmn_2647.pdf - details
Pages 631-640
Nasser-eddine Tatar
Neural networks with distributed delays and Hölder continuous activation functions
Download: mmn_1175.pdf - details
Pages 641-648
Pavel Trojovsky
On the order of appearance of the difference of two Lucas numbers
Download: mmn_1750.pdf - details
Pages 649-664
M. Tunc, E. Göv, S. Balgecti
Simpson type quantum integral inequalities for convex functions
Download: mmn_1661.pdf - details
Pages 665-675
Nenad O. Vesic
Weyl projective objects $\protect\underset{1}{\mathcal{W}}, \underset{2}{\mathcal{W}},\underset{3}{\mathcal{W}}$ for equitorsion geodesic mappings
Download: mmn_2219.pdf - details
Pages 677-689
Cs. Vincze, A. Varga, M. Oláh, L. Flórián
On computable classes of equidistant sets: equidistant functions
Download: mmn_2145.pdf - details
Pages 691-698
Wacharin Wichiramala
A smaller cover for closed unit curves
Download: mmn_2485.pdf - details
Pages 699-705
Hong-Ping Yin, Jing-Yu Wang, Feng Qi
{Some integral inequalities of Hermite--Hadamard type for $s$-geometrically convex functions
Download: mmn_2451.pdf - details